# SDR FDEA201310152514

- Difficulty date: October 15, 2013
- Submitted: October 21, 2013
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 79,696 hours, 25,487 cycles
- System (JASC): 2565 · Escape Slide
- Part: Contact
- Condition: Out Of Position
- Location: Slide Battery
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX PREFLIGHT,  FOUND R1 DOOR EVACUATION SLIDE TEST LIGHT INOPERATIVE.   ADJUSTED BATTERY RETAINER CONTACTS IAW AMM-25-61-03-2.   LIGHT OPS CHECKED NORMAL IAW AMM-25-61-03-5.
